Hubby woke up dizzy on the 5th day taking 300mg 1x daily just before bedtime. I would have thought side effects would have started right away, not 5 days later! ?
Sorry hubby is not doing well. Sometime depending on how we metabolize meds, side effects can show up later as the med builds in your system. Best to call his doctor about the side effects, it could be as simple as a possible dosage change. But that is best left to the professionals.
Hope everything works out for you both :)
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2011 • 5 answers
Posted 6 Dec 2014 • 7 answers
Posted 21 Jun 2015 • 3 answers
Posted 24 Jul 2015 • 2 answers
Posted 5 Feb 2016 • 3 answers